# SDR UPS03440042

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480 B/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H NO.24 HOLE AT OUTER CHORD SPLICE FITTING RUNNING O/B APPROX 5/32" REFER ATTACH SKETCH FOR DETAILS.     CRACKED FASTENER HOLE REAMED TO 0.530" AND BUSHING INSTALLED AS PER SB 747-53A2390 AND EO 747-5310-10732-H WITHIH PLAN 'A' LIMIT CRACK F REE CONFIRMED BY NDT AS PER BTM PART 6 51-00-00 FIG.16 (REF EO B747-5310-1827-A)
